# SDR YENA2020051950346

- Difficulty date: May 15, 2020
- Submitted: May 19, 2020
- Operation: Air carrier
- Aircraft: N913JB
- Make and model: Airbus A321-231
- Aircraft serial: 5909
- Aircraft time: 24,699 hours, 7,834 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 321431
- Part serial: 816079
- Condition: Failed
- Location: Cabin
- Part time: 8,820 hours, 2,865 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FT # 1852, CUN-JFK. WHILE PERFORMING EPSU BATTERY CAPACITY TEST, FOUND EPSU 10WL AND 15WL BATTERIES INOP; R & R 10WL AND 15WL BATTERIES IAW AMM 33-51-38. OPS CHK GOOD.
